# SDR AALA202401104696

- Difficulty date: January 7, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N343PN
- Make and model: Boeing 737823
- Aircraft serial: 31270
- Aircraft time: 17,725 hours, 7,662 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Module
- Part number: 285A1010109
- Condition: Tripped
- Location: Yaw Damper
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: YAW DAMPER MALFUNCTION. AIRCRAFT RETURN TO AND LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT.**SUPPLEMENTAL REPORT FOR (AALA202401094696): REMOVED AND REPLACED THE NUMBER 2 (SYMD) STALL YALL MANAGEMENT DAMPER. PER AMM 27-32-42, OPERATIONAL CHECK GOOD.**(CLOSED).
